# SDR QXEA200800239

- Difficulty date: March 6, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 14,599 hours, 11,158 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462531
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2228 - LAV SMOKE DETECTOR SOUNDS INTERMITTENTLY WITH NO SIGN OF SMOKE.  PDX MAINTENANCE REMOVED AND REPLACED SMOKE DETECTOR. OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
